# SDR REXA2019071701134

- Difficulty date: July 17, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 28,240 hours, 18,878 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[ IN REFERENCE NRC 00142 ]: INITIAL INSPECTION: CORROSION ON STRINGER 25R IN STA. FS= 280 TO FS= 327 AT MAIN AVIONICS COMPARTMENT. (E/E) [TASK 900-53-140-300 APPENDIX A ] TCI: 100-09, 100-09E4, 100-09E5 SUMMARY:NRC 00144 STRINGER 25R IN STA. FS= 280 TO FS= 327 AT MAIN AVIONICS COMPARTMENT. (E/E) WAS REPLACED PER SRM 51-42-06-001-001-A01.
